# SDR 0300835810

- Difficulty date: April 22, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N490NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 136 hours, 60 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK EMERGENCY SEAT LIGHTS ROW 26-30 WERE INOPERATIVE.  FOUND SHORTED WIRE ON SEAT FRAME 27C.  REPAIRED AND REROUTED WIRE AND SYSTEM TESTED GOOD.
